# SDR TWAA0010302

- Difficulty date: June 27, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- Aircraft time: 10,732 hours, 1,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 16 - 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS BETWEEN ROWS 16 AND 18, LT SIDE OF CABIN, WERE INOPERATIVE. REPLACED THE FLOOR LIGHT ASSEMBLY, PN 0202175-003, AND LAMPS, PN 2071BPE-GPL. CHECK-C 3-17-00 LAX.  ---CLOSED---
